MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070870
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in an arteriovenous fistula.A 7.0 x80, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon burst.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in an arteriovenous fistula.A 7.0 x80, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon burst.The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 80% to 90% stenosed, severely tortuous and severely calcified.The balloon was inflated sixth to seventh times and was ruptured at 20 atmospheres for 50 to 60 seconds.
 
Additional Manufacturer Narrative
E1 - initial reporter phone:(b)(6).Device evaluated by mfr: the gladiator was returned for analysis.A visual and tactile examination identified that the shaft was detached approximately 605mm distal from the distal end of the strain relief.The separation displays evidence of having been cut with a sharp implement as there is no evidence of shaft stretching.A visual examination of the returned device identified that part of the shaft/balloon section and tip was detached and not returned with the device.The markerbands and the tip section were not returned with the device.No other issues were identified with the device.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated e1 - initial reporter zip/post code e1 - initial reporter phone: (b)(6).Device evaluated by mfr: the gladiator was returned for analysis.A visual and tactile examination identified that the shaft was detached approximately 605mm distal from the distal end of the strain relief.The separation displays evidence of having been cut with a sharp implement as there is no evidence of shaft stretching.A visual examination of the returned device identified that part of the shaft/balloon section and tip was detached and not returned with the device.The markerbands and the tip section were not returned with the device.No other issues were identified with the device.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22645007
Report Number2124215-2025-51266
Device Sequence Number8681519
Product Code LIT
UDI-Device Identifier08714729809838
UDI-Public(01)08714729809838(17)250905(10)30088789
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model NumberH74939207070870
Device Catalogue NumberH74939207070870
Device Lot Number0030088789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/05/2025
09/02/2025
10/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/26/2025
09/24/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight68 KG